# SDR DLM88970308

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OFFENSIVE FUMES COMING FROM AIR CONDITIONING PACKS FOLLOWING REPAIR OF HYDRAULIC LEAK.  REPLACED COALESCER BAGS.
